Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Protected sex, condom failure. Took next choice contraceptive pill, delayed periods. Causes for delayed periods?

My BF and I had sex on the 29th of December and my last period was on the 8th of December. The condom did break and I took the Next Choice One Dose pill about 10 hours later. My period was supposed to come on January 5th and I am a few days late now. I feel like my period is almost here but never shows up. I have no discharge and no pain in my breasts or anything. I am wondering if the Next Choice delayed my period? Since we had sex on a day with very low pregnancy possibility.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Do not worry . Just wait for a few more days and get urine test done for pregnancy by 15 th Jan if periods do not arrive. There is no specific cause of delay.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor